Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 56, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 16, 2007, 4:06 PM EDT for Saratoga County, Warren County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2007, 4:06 PM EDT (20:06 UTC)
- Expired
- Jun 16, 2007, 4:46 PM EDT
- In force
- 40 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Saratoga County, NY, Warren County, NY
The radar
The Albany radar (KENX), 69 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 162006 SVRALY NYC091-113-162100- /O.NEW.KALY.SV.W.0056.070616T2006Z-070616T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 406 PM EDT SAT JUN 16 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITIES OF...SARATOGA SPRINGS...MECHANICVILLE... CLIFTON PARK... SOUTH CENTRAL WARREN COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF GLENS FALLS... * UNTIL 500 PM EDT * AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE LUZERNE-HADLEY...OR ABOUT 7 MILES WEST OF GLENS FALLS...AND MOVING SOUTH AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SARATOGA SPRINGS BY 440 PM EDT... MILTON BY 445 PM EDT... BALLSTON SPA BY 450 PM EDT... ROUND LAKE...MECHANICVILLE...7 MILES NORTHEAST OF CLIFTON PARK AND 8 MILES EAST OF BURNT HILLS BY 500 PM EDT... LAT...LON 4342 7367 4342 7393 4277 7392 4279 7355 $$ HWJIV/MAGLARAS
1 follow-up statement
000 WWUS51 KALY 162046 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 444 PM EDT SAT JUN 16 2007 NYC091-113-162054- /O.CAN.KALY.SV.W.0056.000000T0000Z-070616T2100Z/ SARATOGA NY-WARREN NY- 444 PM EDT SAT JUN 16 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARREN AND EASTERN SARATOGA COUNTIES IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THUNDERSTORMS OVER EXTREME SOUTHERN AND NORTHEASTERN SARATOGA COUNTIES HAS WEAKENED CONSIDERABLY AND THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THESE STORMS ARE STILL CAPABLE OF PRODUCING PEA SIZE HAIL AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING. LAT...LON 4342 7367 4342 7393 4277 7392 4279 7355 $$ HWJIV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:24 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 16, 2:24 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 224 PM EDT SAT JUN 16 2007 .SYNOPSIS... ONE MORE WEAK UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THE PERIPHERY OF THE PERSISTENT UPPER LEVEL LOW PRESSURE SYSTEM LOCATED ALONG THE SOUTHERN NEW ENGLAND AND MID ATLANTIC COAST...AND WILL PROVIDE SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THIS SYSTEM WILL BEGIN TO PULL AWAY TONIGHT...AND WILL ALLOW A COLD FRONT TO APPROACH ON SUNDAY. ALTHOUGH...THE AIR MASS IN ITS WAKE WILL ONLY BE SLIGHT COOLER AND DRIER SUNDAY NIGHT INTO EARLY MONDAY. THEN A RAPID WARM UP IS IN STORE FOR EARLY NEXT WEEK ALONG WITH INCREASING HUMIDITY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SCATTERED SHOWERS/THUNDER EXPECTED TO DEVELOP THIS AFTERNOON...AS AN UPPER LEVEL DISTURBANCE ROTATES SOUTHWESTWARD AROUND THE COASTAL UPPER LOW TO OUR EAST. A QUASI-STATIONARY NORTH-SOUTH ORIENTED SURFACE TROFF WILL FOCUS LOW LEVEL CONVERGENCE IN THE VICINITY OF EASTERN NY AND WESTERN NEW ENG. FORCING WILL NOT BE ROBUST THOUGH AND LOW LEVEL MOISTURE WILL BE MODEST...SO ONLY SCATTERED ACTIVITY ANTICIPATED. FROM 12Z ALB SOUNDING...MODIFIED PARCEL TEMP OF 81 YIELDS SBCAPE VALUE OF 1400 J/KG...AND THIS SEEMS REASONABLE GIVEN EXPECTED DEWPOINTS IN THE UPPER 50S. GENERALLY SBCAPE VALUES OF 1000-1500 J/KG SHOULD BE COMMON ACROSS THE AREA THIS AFTERNOON. HOWEVER...VERY WEAK WIND FIELD IN PLACE WITH STRONGEST WINDS ONLY 15 KTS ALL THE WAY UP TO 250 MB. 0-6KM SHEAR OF ONLY 18 KTS NOTED ON 12Z ALB SOUNDING. ALSO NOTICED A LACK OF ANY MID LEVEL CAP TODAY WITH AN INVERSION AROUND 925 MB. THIS LOW LEVEL INVERSION WILL EASILY BE MIXED OUT...WITH QUITE STEEP MID LEVEL LAPSE RATES OF AROUND 6.9 C/KM BETWEEN 850-500 MB. COMBINED WITH WBZERO HEIGHTS OF AROUND 8.5 KFT...THERE IS A THREAT OF HAIL TODAY WITH ANY THUNDERSTORMS THAT DEVELOP. MAINLY HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED...ALTHOUGH A ROGUE STORM OR TWO COULD PRODUCE PENNY SIZE HAIL. GIVEN THE WEAK WIND FIELD/SHEAR AND MODEST INSTABILITY...STRONG WIND GUSTS ARE NOT LIKELY. ACTIVITY SHOULD WEAKEN TOWARDS SUNSET AS DAYTIME HEATING IS LOST. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... ANY RESIDUAL CONVECTION EARLY THIS EVENING SHOULD QUICKLY DISSIPATE AS AFOREMENTIONED WAVE DEPARTS SOUTH AND EAST LEAVING BEHIND SUBSIDENCE. THIS SUBSIDENCE QUICKLY INCREASES TONIGHT AS UPSTREAM MID LEVEL RIDGE AXIS APPROACHES. HOWEVER...THIS IS A RATHER FAST MOVING SYNOPTIC FEATURE AS FURTHER UPSTREAM FRONTAL BOUNDARY QUICKLY APPROACHES THE CENTRAL GREAT LAKES. MID LEVEL WARM ADVECTION INCREASES LATE TONIGHT ACROSS THE ADIRONDACKS AND WESTERN MOHAWK VALLEY. THE EXPERIMENTAL 4KM NMM-WRF REFLECTIVITY AND HINTS FROM THE GFS POINT TOWARD A LOW CHANCE AT ELEVATED CONVECTION FOR WEST/NORTHWEST PORTIONS OF THE CWA. FROPA IS EXPECTED DURING SUNDAY WITH TIMING DIFFERENCES...AS EXPECTED...REMAINING. THIS WILL PLAY A LARGE PART IN JUST HOW MUCH INSOLATION WILL OCCUR AND THE DEGREE OF INSTABILITY REALIZED. THOUGHTS ARE LEANING TOWARD A RATHER SCATTERED NATURE OF THE CONVECTION AND NOT MUCH IN THE WAY OF SEVERE WEATHER. TIMING OF FROPA OCCURS AROUND 18Z WITH CAPES AVERAGING AROUND 1000 J/KG. YET MID LEVEL LAPSE RATES ARE 6 C/KM OR LESS WITH FROPA. FURTHERMORE...IF UPSTREAM CONVECTION IS MORE ROBUST...CLOUD DEBRIS WILL ALSO HAMPER SURFACE BASED INSTABILITY POTENTIAL ACROSS THE CWA. THUS WILL KEEP MAX TEMPERATURES SOMEWHAT SIMILAR TO SATURDAY/S HIGH TEMPS. WITH THE FRONT EXPECTED TO BE CLEAR OF THE REGION SUNDAY NIGHT...SURFACE AND UPPER LEVEL RIDGE CRESTS OVER THE REGION OVERNIGHT. SO A TRANQUIL NIGHT SETTING UP AS FOG COULD BECOME A CONTENDER OVERNIGHT (WILL AWAIT TO SEE HOW MUCH RAINFALL OCCURS). TEMPERATURES SHOULD SLIP BACK GENERALLY INTO THE 50S AS LOWER LEVEL DRY AIR ADVECTS INTO THE REGION. YET UPSTREAM...IMPRESSIVE WARM ADVECTION IS UNDERWAY WHICH LEADS INTO THE LONG TERM PORTION OF THE FORECAST. && .LONG TERM /MONDAY THROUGH FRIDAY/... RIDGE AXIS SLIDES EAST MONDAY AFTERNOON WITH 850MB TEMPERATURES CLIMBING UP THROUGH THE TEENS BY LATE MONDAY. WITH AMPLE INSOLATION...CLIMBING 850MB TEMPS AND SOME DOWNSLOPING...SHOULD SEE TEMPERATURES SOAR THROUGH THE 80S. THE IMPRESSIVE AMOUNT OF WARM ADVECTION MONDAY NIGHT AND INCREASING MID LEVEL LAPSE RATES ALONG WITH NOCTURNAL COOLING OF THE COLUMN COULD BE ENOUGH FOR A SMALL CHANCE FOR ELEVATION CONVECTION MONDAY NIGHT. THIS CHANCE FOR CONVECTION INCREASES ACCORDINGLY THROUGH TUESDAY WITH ADDITIONAL LOW AND MID LEVEL MOISTURE IN PLACE. LATEST ECMWF/GFS POINT TOWARD A FAVORABLE TIMING FOR MORE WIDESPREAD CONVECTION ALONG AND AHEAD OF THE COLD FRONT TUESDAY AFTERNOON AND EVENING. IN FACT...HINTS IN THE ECMWF SHOW A CYCLONIC BULGE IN THE MSLP FIELDS WHICH ORIGINATES FROM THE SOUTHERN PLAINS...SOMETHING TO MONITOR AS PWATS COULD BE A LITTLE HIGHER THAN THOSE VALUES SEEN IN THE GFS (WHICH ARE ALREADY PROGGED TO CLIMB TOWARD 1.75). THEN CONFIDENCE WITH POPS LATER IN THE WEEK ARE RATHER LOW AS THE NORTHEAST REMAINS IN A COOLER CYCLONIC FLOW WITH A QUASI- STATIONARY FRONT ALONG THE MASON-DIXON LINE. SEVERAL SHORT WAVES WILL ATTEMPT TO IMPACT THE CWA AS MAIN 500MB JET IS EXPECTED TO BE ACROSS THE GREAT LAKES INTO SOUTHERN NEW ENGLAND. SO NO CHANGES TO THE GOING FORECAST BUT WILL ADJUST TEMPERATURES DOWN A TAD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... SCATTERED SHOWERS AND EVEN A FEW THUNDERSTORMS HAVE POPPED UP OVER OUR AREA..BUT THUS FAR HAVE STAYED AWAY FROM OUR TERMINALS. THINKING IS THEY MIGHT DO SO...BUT CERTAINLY CANNOT RULE OUT A STRAY SHOWER OR STORM LATER THIS AFTERNOON. WE THINK THE CONVECTION WILL REMAIN DISORGANIZED AND PULSEY THROUGH THE AFTERNOON. THEREFORE THUS FAR...NOTHING MORE THAN CB IN OUR TERMINALS. ONCE THE SUN GOES DOWN...MOST IF NOT ALL SCATTERED SHOWERS AND STORMS WILL DISSIPATE. WILL THEN BE CONCERNED WITH THE POSSIBILITY OF FOG...MAINLY AT KGFL AS WELL AS ANY PLACE THAT WOULD RECEIVE A SIGNIFICANT SHOWER LATE IN THE DAY. STILL HAVE NOT DETERMINED THE CROSSOVER TEMPERATURE...STILL AWAITING FOR HIGH TEMPS OF THE DAY. VARIABLE WINDS WILL GENERALLY REMAIN 10 KTS OR LESS...DIMINISHING TO NEAR CALM OVERNIGHT. OUTLOOK... SUN...VFR EXCEPT POSSIBLE MVFR ASSOC WITH SCT SHRA/TSRA. MON...VFR NO SIG WX. TUE/WED...VFR EXCEPT POSSIBLE MVFR ASSOC WITH SCT SHRA/TSRA. && .HYDROLOGY... NO HYDRO PROBLEMS ANTICIPATED FOR THE NEXT SEVERAL DAYS. RIVERS HAVE RECEDED TO LOW FLOWS TYPICAL OF SUMMER. SCATTERED SHOWERS AND THUNDERSTORMS TODAY AND AGAIN SUNDAY...MOSTLY IN THE AFTERNOON AND EARLY EVENING HOURS. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WHICH MAY RESULT IN NUISANCE TYPE FLOODING OF ROADS AND PARKING AREAS... BUT THEY WILL HAVE LITTLE...IF ANY...EFFECT ON THE RIVERS. IT WILL BECOME WARMER WITH AFTERNOON HIGHS APPROACHING 90 ON MONDAY AND TUESDAY WHICH IS LIKELY TO BRING ABOUT SIGNIFICANT INCREASES IN WATER USAGE FOR LAWNS...GARDENS...AND CROPS... AS WELL AS POWER CONSUMPTION FOR AIR CONDITIONERS. THE AIR WILL BECOME QUITE SULTRY BY TUESDAY WITH DEWPOINTS IN THE LOW TO MID 60S IN THE HUDSON VALLEY...WITH A RENEWED CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && AVIATION...HWJIV
Hazardous weather outlook, Jun 16, 10:41 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1041 AM EDT SAT JUN 16 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-171100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1041 AM EDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CONNECTICUT... WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND LINGER INTO THE EVENING. THE STRONGEST THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER. THUNDERSTORMS WILL TRACK SLOWLY SOUTHWARD AROUND 10 MPH. THE THUNDERSTORMS WILL RESULT FROM A DISTURBANCE ROTATING AROUND AN UPPER LEVEL LOW ACROSS SOUTHERN NEW ENGLAND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND ONCE AGAIN ON TUESDAY. THIS IS DUE TO A COUPLE OF COLD FRONTS TO IMPACT THE REGION. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 12:48 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1248 PM EDT SAT JUN 16 2007 NYZ064-161715- EASTERN ULSTER NY- 1248 PM EDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM IN ULSTER COUNTY... AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER HAIL...FREQUENT LIGHTNING...AND A PERIOD HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF WALLKILL...OR ABOUT 6 MILES EAST OF ELLENVILLE...AND MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... WALLKILL AND MODENA BY 105 PM EDT JPV
Special weather statement, Jun 16, 12:56 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1256 PM EDT SAT JUN 16 2007 NYZ039-040-161730- MONTGOMERY NY-SOUTHERN FULTON NY- 1256 PM EDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM IN MONTGOMERY AND FULTON COUNTIES... AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN. THIS STORM WAS LOCATED NEAR JOHNSTOWN...OR ABOUT OVER JOHNSTOWN...AND MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... FONDA BY 105 PM EDT TRIBES HILL BY 125 PM EDT FORT JOHNSON BY 130 PM EDT JPV
Special weather statement, Jun 16, 1:31 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 131 PM EDT SAT JUN 16 2007 VTZ014-161800- WESTERN WINDHAM VT- 131 PM EDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM IN WINDHAM COUNTY... AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER HAIL...FREQUENT LIGHTNING...AND A PERIOD OF HEAVY RAIN. THIS STORM WAS LOCATED NEAR JACKSONVILLE...OR ABOUT 11 MILES WEST OF BRATTLEBORO...AND MOVING SOUTH AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... HALIFAX BY 140 PM EDT GROVE BY 145 PM EDT
Special weather statement, Jun 16, 2:03 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 203 PM EDT SAT JUN 16 2007 NYZ063-161830- WESTERN ULSTER NY- 203 PM EDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM IN ULSTER COUNTY... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER HAIL...FREQUENT LIGHTNING...AND A PERIOD OF HEAVY RAIN. THIS STORM WAS LOCATED NEAR MOUNT TREMPER...OR ABOUT 8 MILES SOUTH OF HUNTER...AND MOVING SOUTH AT 5 MPH. THE THUNDERSTORM WILL BE NEAR... MOUNT TREMPER AND KENNETH L WILSON CAMPGROUND BY 230 PM EDT JPV
Special weather statement, Jun 16, 2:32 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 232 PM EDT SAT JUN 16 2007 CTZ013-161900- SOUTHERN LITCHFIELD CT- 232 PM EDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM IN LITCHFIELD COUNTY... AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER HAIL...FREQUENT LIGHTNING...AND A PERIOD OF HEAVY RAIN. THIS STORM WAS LOCATED NEAR LITCHFIELD...OR ABOUT 6 MILES SOUTH OF TORRINGTON...AND MOVING SOUTH AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... THOMASTON AND TERRYVILLE BY 255 PM EDT JPV
Special weather statement, Jun 16, 3:44 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 344 PM EDT SAT JUN 16 2007 NYZ083-162015- SOUTHEAST WARREN NY- 344 PM EDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM IN WARREN COUNTY... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH DIAMETER HAIL...WIND GUSTS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR LAKE GEORGE VILLAGE...OR ABOUT OVER LAKE GEORGE VILLAGE...AND MOVING SOUTH AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... LAKE LUZERNE CAMPGROUND BY 350 PM EDT LAKE LUZERNE AND LAKE LUZERNE-HADLEY BY 355 PM EDT JPV
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.